CSpace
Spacial inhomogeneity and nonlinear tunneling for the forced KdV equation
Yu, Xin1,2; Sun, Zhi-Yuan1,2; Zhou, Kai-Wen1,2; Shen, Yu-Jia3
2018
Source PublicationAPPLIED MATHEMATICS LETTERS
ISSN0893-9659
Volume75Pages:30-36
AbstractA variable-coefficient forced Korteweg-de Vries equation with spacial inhomogeneity is investigated in this paper. Under constraints, this equation is transformed into its bilinear form, and multi-soliton solutions are derived. Effects of spacial inhomogeneity for soliton velocity, width and background are discussed. Nonlinear tunneling for this equation is presented, where the soliton amplitude can be amplified or compressed. Our results might be useful for the relevant problems in fluids and plasmas. (C) 2017 Elsevier Ltd. All rights reserved.
KeywordVariable-coefficient forced KdV equation Nonlinear tunneling Spacial inhomogeneity Bilinear method
DOI10.1016/j.aml.2017.05.015
Language英语
Funding ProjectNational Natural Science Foundation of China[11302014] ; Fundamental Research Funds for the Central Universities[50100002013105026] ; Fundamental Research Funds for the Central Universities[50100002015105032] ; Zhuoyue Talent Program of Beihang University
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000412964100006
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Cited Times:2[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/26744
Collection中国科学院数学与系统科学研究院
Affiliation1.Beijing Univ Aeronaut & Astronaut, Key Lab Fluid Mech, Minist Educ, Beijing 100191, Peoples R China
2.Beijing Univ Aeronaut & Astronaut, Natl Lab Computat Fluid Dynam, Beijing 100191, Peoples R China
3.Chinese Acad Sci, AMSS, Inst Syst Sci, Key Lab Math Mechanizat, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Yu, Xin,Sun, Zhi-Yuan,Zhou, Kai-Wen,et al. Spacial inhomogeneity and nonlinear tunneling for the forced KdV equation[J]. APPLIED MATHEMATICS LETTERS,2018,75:30-36.
APA Yu, Xin,Sun, Zhi-Yuan,Zhou, Kai-Wen,&Shen, Yu-Jia.(2018).Spacial inhomogeneity and nonlinear tunneling for the forced KdV equation.APPLIED MATHEMATICS LETTERS,75,30-36.
MLA Yu, Xin,et al."Spacial inhomogeneity and nonlinear tunneling for the forced KdV equation".APPLIED MATHEMATICS LETTERS 75(2018):30-36.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Yu, Xin]'s Articles
[Sun, Zhi-Yuan]'s Articles
[Zhou, Kai-Wen]'s Articles
Baidu academic
Similar articles in Baidu academic
[Yu, Xin]'s Articles
[Sun, Zhi-Yuan]'s Articles
[Zhou, Kai-Wen]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Yu, Xin]'s Articles
[Sun, Zhi-Yuan]'s Articles
[Zhou, Kai-Wen]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.